# SDR UIEA2019040 3762

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,985 hours, 18,408 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 23911723
- Part serial: 5650
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, VALVE LIGHT DID NOT EXTINGUISH WITH START SELECTOR ON GND.( DEFERRED IAW MEL 80-00-02-01 MDDR 109620.   LP 1042487- M2: REMOVED AND REPLACED START VALVE IAW AMM 80-11-02. OPS CHECK OK. CLEARED MDDR 109620 AND PLACARD REMOVED. )
